Has anybody had a problem with coughing from the nodules on the thyroid. I am singing in about 2 weeks and I am concerned that I will have a problem with coughing. The nodules seem to me to be large because you can see them. I was just wondering if the coughing is coming from them. This has been happening for a few years although seems to be getting worse. Thanks so much for answering. I really appreciate this forum and it helps me to know there are others that are having the same stuff I go through. Linda
When my ENT found my nodule, I asked him if that was the reason that I have coughed for several years. He said he didn't know. My endo said that if the nodule is large enough it could cause coughing. My thyroid is out now and I am still coughing, but that could just be from the surgery (it's only been a week). I am really hoping that once I heal the cough will be gone. I'll keep you posted.
Well I just lost my whole answer to you. Somehow my hand hit one of the advertisements and now everything is gone. I will try to write it again.
I am glad you are doing ok after your surgery. The coughing is really irratating and comes whenever. I just don't want it to happen in the middle of my song. It certainly feels like it is coming from the arean where the nodules are. My endo does keep an eye on their size. I have had so many symptoms that as I read this forum I see are common to this disease. It is so nice to hear from someone that has the same problem. I don't know if surgery is in my future or not. I have had the RI and it worked for about 8 months. I took no medicine and everything seemed to be ok, then boom my body went haywire again, this time going hypo and that was all she wrote. I have been having a lot of trouble since. At first terrible anxiety that landed me in the ER and then out;patient in the hospital for 2 months. They told me at the hospital it was all from the thyroid but I still had to go through the awful symtoms until my thyroid starting settling down, trying different strengths of levothyroxin. The doctor says I am very sensitive to the hormone. What is your story and how did you decide to have your thyroid removed. They have not suggested that at this time but I don't know what the future holds. I think the worst thing that is bothering me at this time is my memory and clogginess of my thinking and my eyes. I am being treated at my endo's suggestion by an opthomologist at present for dry eyes and am going back to see him in 2 weeks to see how the medicine he is giving me is working. It is making my eyes very red. They get very tired and don't want to focus on much when I go out. I have been wearing sunglasses and that seems to help some. Have you had any trouble with your eyes. I know the memory and I believe they call it brain fog is from the thyroid and probably the eyes too but I don't read very many comments about the eyes. I really was so glad to receive all the information from Graveslady. She certainly has a vast amount of knowledge and is a great help.
I hope you have time to let me know your experience and I will be praying for you for a speedy recovery and peace. I could say alot about the peace that passes all understanding because that
is where my peace comes from - the Lord. If it wasn't for Him I don't know what I would do. I believe He led me to this forum to help me to know I wasn't alone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.